# SDR DALA14025683151

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 24,665 hours, 13,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN FRAME 9, 16 INCHES BELOW AFT PILOT WINDOW LT SIDE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN IAW SRM 53-00-11, FIG 232, PAGES 495 TO 504.
